American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 189 found      Go to page: 1 2 3 4 > >>

[1] Yunyun Ma and Yuesheng Xu. Computing highly oscillatory integrals. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Frances Y. Kuo, Robert Scheichl, Christoph Schwab, Ian H. Sloan and Elisabeth Ullmann. Multilevel Quasi-Monte Carlo methods for lognormal diffusion problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Miodrag M. Spalević. On generalized averaged Gaussian formulas. II. Math. Comp. 86 (2017) 1877-1885.
Abstract, references, and article information   
View Article: PDF

[4] Raffaello Seri. Statistical properties of $b$-adic diaphonies. Math. Comp. 86 (2017) 799-828.
Abstract, references, and article information   
View Article: PDF

[5] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. Note on ``The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition''. Math. Comp. 86 (2017) 1847-1854.
Abstract, references, and article information   
View Article: PDF

[6] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth. Math. Comp. 86 (2017) 1855-1876.
Abstract, references, and article information   
View Article: PDF

[7] Frances Y. Kuo, Ian H. Sloan and Henryk Woźniakowski. Multivariate integration for analytic functions with Gaussian kernels. Math. Comp. 86 (2017) 829-853.
Abstract, references, and article information   
View Article: PDF

[8] Tongke Wang, Zhifang Liu and Zhiyue Zhang. The modified composite Gauss type rules for singular integrals using Puiseux expansions. Math. Comp. 86 (2017) 345-373.
Abstract, references, and article information   
View Article: PDF

[9] M. Lopez-Fernandez and S. Sauter. Fast and stable contour integration for high order divided differences via elliptic functions. Math. Comp. 84 (2015) 1291-1315.
Abstract, references, and article information   
View Article: PDF

[10] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[11] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp. 83 (2014) 2821-2851.
Abstract, references, and article information   
View Article: PDF

[12] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[13] Peter Kritzer, Friedrich Pillichshammer and Henryk Woźniakowski. Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces. Math. Comp. 83 (2014) 1189-1206.
Abstract, references, and article information   
View Article: PDF

[14] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[15] Gradimir V. Milovanović and Miodrag M. Spalević. Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients. Math. Comp. 83 (2014) 1207-1231.
Abstract, references, and article information   
View Article: PDF

[16] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[17] Miodrag M. Spalević. Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szeg\H{o} weights. Math. Comp. 82 (2013) 1037-1056.
Abstract, references, and article information   
View Article: PDF

[18] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition. Math. Comp. 82 (2013) 383-400. MR 2983028.
Abstract, references, and article information   
View Article: PDF

[19] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[20] Michael Gnewuch. Infinite-dimensional integration on weighted Hilbert spaces. Math. Comp. 81 (2012) 2175-2205.
Abstract, references, and article information   
View Article: PDF

[21] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Griebel and Henryk Wozniakowski. On the optimal convergence rate of universal and nonuniversal algorithms for multivariate integration and approximation. Math. Comp. 75 (2006) 1259-1286. MR 2219028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dirk Nuyens and Ronald Cools. Fast algorithms for component-by-component construction of rank-$1$ lattice rules in shift-invariant reproducing kernel {H}ilbert spaces. Math. Comp. 75 (2006) 903-920. MR 2196999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tsogtgerel Gantumur and Rob Stevenson. Computation of differential operators in wavelet coordinates. Math. Comp. 75 (2006) 697-709. MR 2196987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Dick, F. Y. Kuo, F. Pillichshammer and I. H. Sloan. Construction algorithms for polynomial lattice rules for multivariate integration. Math. Comp. 74 (2005) 1895-1921. MR 2164102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rong-Xian Yue and Fred J. Hickernell. Strong tractability of integration using scrambled Niederreiter points. Math. Comp. 74 (2005) 1871-1893. MR 2164101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota. Numerical indefinite integration by double exponential sinc method. Math. Comp. 74 (2005) 655-679. MR 2114642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 189 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia